Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sur la représentation d'une fonction arbitraire par des fonctions jouissant de la propriété de Darboux


Author: Solomon Marcus
Journal: Trans. Amer. Math. Soc. 95 (1960), 489-494
MSC: Primary 04.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0111693-X
MathSciNet review: 0111693
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Bernstein, Zur Theorie der trigonometrischen Reihen, Leipz. Ber. vol. 60 (1908) pp. 325-338.
  • [2] I. Halperin, Discontinuous functions with the Darboux property, Amer. Math. Monthly vol. 57 (1950) pp. 539-540. MR 0038415 (12:399a)
  • [3] -, Non-measurable sets and the equation $ f(x + y) = f(x) + f(y)$, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 221-224. MR 0040387 (12:685d)
  • [4] C. Kuratowski et W. Sierpinski, Sur un problème de M. Fréchet concernant les dimensions des ensembles linéaires, Fund. Math. vol. 8 (1926) pp. 193-200, Lemme 1.
  • [5] W. Sierpinski, Sur une propriété des fonctions réelles quelconques, Matematiche, Catania, vol. 8 (1953) pp. 43-48. MR 0064125 (16:229g)
  • [6] -, Sur une propriété des fonctions réelles quelconques, définies dans les espaces métriques, Matematiche, Catania, vol. 8 (1953) pp. 73-78. MR 0064126 (16:230a)
  • [7] -, Leçons sur les nombres transfinis, Paris, Gauthier-Villars, 1950. MR 0033327 (11:423e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04.00

Retrieve articles in all journals with MSC: 04.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0111693-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society